Scalar-Flat Kahler Metrics With Varying Cone Angle Singularities Along A Divisor

AuthID
P-017-GW1
2
Author(s)
Document Type
Article
Year published
2025
Published
in PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, ISSN: 0002-9939
Volume: 153, Issue: 1, Pages: 331-339 (9)
Indexing
Publication Identifiers
Scopus: 2-s2.0-85210771140
Wos: WOS:001382050500029
Source Identifiers
ISSN: 0002-9939
Export Publication Metadata
Marked List
Info
At this moment we don't have any links to full text documens.